References

  1. Antonova T.M., Bodnar D.I. Convergence region of branched continued fractions of special form. Approx. Theor. and its Appl.: Prog. Inst. Math. NAS Ukr. 2000, 31, 19-32. (in Ukrainian)
  2. Antonova T.M., Sus O.M. Necessary conditions of convergence for one class of two-dimensional continued fractions with complex elements. Approx. Theor. and Rel. Probl.: Pr. Inst. Matem. NAS Ukr. 2015, 12 (4), 8-28. (in Ukrainian)
  3. Baran O.E. Some circular regions of convergence for branched continued fractions of a special form. J. Math. Sci. 2015, 205 (4), 491-500. doi: 10.1007/s10958-015-2262-3
  4. Baran O.E. Some convergence regions of branched continued fractions of a special form. Carpathian Math. Publ. 2013, 5 (1), 4-13. doi: 10.15330/cmp.5.1.4-13 (in Ukrainian)
  5. Bodnar D.I., Bilanyk I.B. Convergence criterion for branched contС–nued fractions of the special form with positive elements. Carpathian Math. Publ. 2017, 9 (1), 13-21. doi: 10.15330/cmp.9.1.13-21
  6. Bodnar D.I., Bilanyk I.B. On convergence of branched continued fractions of the special form in ungular domains. Mat. Metodi Fiz.-Mekh. Polya 2017, 60 (3), 60-69. (in Ukrainian)
  7. Bodnar D.I. Branched continued fractions. Naukova Dumka, Kyiv, 1986. (in Russian)
  8. Bodnar D.I., Zatorskyi R.A. Generalization of continued fractions. II. J. Math. Sci. 2012, 184, (1), 46-55. doi: 10.1007/s10958-012-0851-y
  9. Bodnar D.I., Kuchminska Kh.Yo. Development of the theory of branched continued fractions in 1996-2016. J. Math. Sci. 2016, 231 (4), 481-494. doi: 10.1007/s10958-018-3828-7
  10. Bodnar O.S., Dmytryshyn R.I. On the convergence of multidimensional $S$-fractions with independent variables. Carpathian Math. Publ. 2018, 10 (1), 58-64. doi: 10.15330/cmp.10.1.58-64
  11. Bodnarchuk P.I., Skorobogatko V.Ya. Branched continued fractions and its application. Naukova Dumka, Kyiv, 1974. (in Ukrainian)
  12. de Bruin M.G. Convergence of Generalized $C$-fractions. J. Approx. Theory 1978, 24, 177-207.
  13. Dmytryshyn R.I. Convergence of some branched continued fractions with independent variables. Mat. Stud. 2017, 47 (2), 150-159. doi: 10.15330/ms.47.2.150-159
  14. Fürshtenau E. Üeber Kettenbrüche höherer Ordnung. Jahrbuchüber die Forschritte der Mathematik, 1876, 133-135. (in German)
  15. Jones W.B., Thron W.J. Continued fractions:Analytic theory and applications. London; Amsterdam; Don Mills; Ontario; Sydney; To\-kyo: Addi\-son-Wesley Pub. Co., Inc, 1980.
  16. Krukovskyi B.V. On the theory of continued fractions of second class. J. Inst. Math. NAS Ukr. 1933, 1, 195-206. (in Ukrainian)
  17. Kuchminska Kh.Yo. Two-dimensional continued fractions. Pidstryhach Institute for Appl. Probl. in Mech. and Math. NAS of Ukraine, Lviv, 2010. (in Ukrainian)
  18. Lorentzen L., Waadeland H. Continued Fractions. Vol.1: Convergence Theory., 2d ed. Amsterdam: Atlantis Press; World Scientific, 2008.
  19. Perron O. Die Lehre von den Kettenbrüchen. Bd.II:Analytiksch-funktinentheoretische Kettenbrüche., 3e aufl. Stuttgart: B.G.Teubner Verlagsgesellschaft, 1957. (in German)
  20. Siemaszko W. Branched continued fractions for double power series. J. Comput. Appl. Math. 1980., 6 (2), 121-125.
  21. Skorobogatko V.Ya. The theory of branched continued fractions and its application in computational mathematics. Nauka, Moscow, 1983. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.